EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
TRULIANT TIB IMP CR INS STD SZ 5, 9MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
02/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately two months post initial tka, this male patient right knee was washed out for suspected infection.Cultures were sent to lab.A new size 5 9mm insert was placed.Patient was last know to be in stable condition.Photos received.The explant not available for return.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3, h6 and h9 have been updated accordingly.(h3) as reported, approximately two months post initial tka, this male patient right knee was washed out for suspected infection.Cultures were sent to lab, the results are unknown by the representative.A new size 5 9mm insert was placed.Patient was last known to be in stable condition.Photos received.The device is not available for return.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of surgical revision for infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.